# SDR CALA2020032700699

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 35,670 hours, 12,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3130
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE DAMAGE BETWEEN STA 727I AND 727J AND BETWEEN STRINGER 6R AND STRINGER 7R ACCOMPLISHED REPAIR 20 AT FUSELAGE SKIN STATION 727I & 727J STRINGER 6R & 7R. IAW SRM 53-00-01 REPAIR 20 PAGE 201 TO 209 FIG 201. REPAIR IS CATAGORY B AND REQUIRES INSP @ 50000 CYCLES OK TO DIP THIS REPAIR PER SRM 53-00-10 REPAIR 20 TABLE 204 REQUIRES INITIAL INSPECTION AT 50,000 FLIGHT CYCLES AND FOLLOW UP INSPECTIONS AT 5,500 OR 14,000 FLIGHT CYCLES DEPENDING ON THE METHOD  OF COMPLIANCE. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE...SP INIT: 50,000 TAFC (INIT WILL TRIGGER RIR#1 -2192 AND RIR#2 -2193) RIR #1: 5,500 FC (LFEC) RIR #2: 14,000 FC (HFEC)...SP/U366013
